Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS Green Bay, WI

July 6, 2020Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2020, 4:54 PM CDT for Marathon County, Wisconsin. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2020, 4:54 PM CDT (21:54 UTC)
Expired
Jul 6, 2020, 6:00 PM CDT
In force
66 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Marathon County, WI

The radar

The Green Bay radar (KGRB), 129 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:00 PM CDTTSTM WND DMG1 W Nutterville, WIFEW TREES DOWN NEAR INTERSECTION OF COUNTY ROAD W AND EVERGREEN STREET
Jul 6, 5:02 PM CDTHAIL 0.25Rib Mountain, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

604 
WUUS53 KGRB 062154
SVRGRB
WIC073-062300-
/O.NEW.KGRB.SV.W.0022.200706T2154Z-200706T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
454 PM CDT Mon Jul 6 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Eastern Marathon County in central Wisconsin...

* Until 600 PM CDT.

* At 453 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Merrill to Wausau to near Mosinee
  to 12 miles east of Marshfield, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wausau, Weston, Rib Mountain, Mosinee, Rothschild, Schofield,
  Knowlton, Ringle, Birnamwood and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4483 8976 4495 8967 4512 8977 4512 8923
      4491 8922 4469 8950 4468 8994 4469 9002
TIME...MOT...LOC 2153Z 255DEG 19KT 4509 8971 4497 8964 4485 8973 4472
8992

HAIL...0.75IN
WIND...60MPH
 
$$

Kallas
2 follow-up statements
561 
WWUS53 KGRB 062205
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
505 PM CDT Mon Jul 6 2020

WIC073-062300-
/O.CON.KGRB.SV.W.0022.000000T0000Z-200706T2300Z/
Marathon WI-
505 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN MARATHON COUNTY...

At 504 PM CDT, severe thunderstorms were located along a line
extending from near Merrill to 6 miles north of Weston to near
Mosinee to 13 miles southwest of Rib Mountain, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Rothschild, Schofield,
Knowlton, Ringle, Birnamwood and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4482 8975 4494 8965 4512 8972 4512 8923
      4491 8922 4469 8950 4468 8995 4468 8997
TIME...MOT...LOC 2204Z 261DEG 29KT 4511 8968 4498 8951 4484 8970 4474
8980

HAIL...0.75IN
WIND...60MPH
 
$$

Kallas
481 
WWUS53 KGRB 062218
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
518 PM CDT Mon Jul 6 2020

WIC073-062300-
/O.CON.KGRB.SV.W.0022.000000T0000Z-200706T2300Z/
Marathon WI-
518 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN MARATHON COUNTY...

At 517 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Antigo to 13 miles east of Wausau
to near Weston to near Mosinee, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Rothschild, Schofield,
Knowlton, Ringle, Birnamwood and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4481 8972 4494 8959 4512 8952 4512 8923
      4491 8922 4469 8950 4468 8984
TIME...MOT...LOC 2217Z 257DEG 45KT 4508 8930 4501 8937 4486 8958 4475
8976

HAIL...0.75IN
WIND...60MPH
 
$$

Kallas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:22 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 6, 2:22 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
222 PM CDT Mon Jul 6 2020

Forecast discussion for routine afternoon forecast issuance

.SYNOPSIS...
Issued at 218 PM CDT Mon Jul 6 2020

Remaining rather hot and humid with scattered thunderstorms at
times through Friday, then a little cooler and much less humid
next weekend.

A fairly typical summertime upper pattern was in place across
North America. The subtropical ridge was stretched out from the
Atlantic to the southwest CONUS, with a weakness in the ridging over
the Gulf States. To the north, a modestly strong fairly low-
amplitude belt of westerlies was located from the Pacific
Northwest across the far northern CONUS and southern Canada.
The current pattern will persist for a few more days, then an
upper anticyclone will consolidate within the ridge over the Four
Corners region. As the anticyclone expands north and nudges the
westerlies over western North America northward into Canada,
troughing will gradually increase over the eastern CONUS. The
result will be a northwest upper flow across the forecast area by
the weekend.

The upper pattern favors very warm and humid conditions
for several more days, then the humidity will return to more
comfortable levels and temperatures will drop back closer to (but
probably still a little above) normal as the upper flow turns
northwest late in the week and during the weekend. Precipitation
amounts are likely to vary considerably in time and space. When
considering the precipitation averaged across the whole area and
totaled for the entire period, the overall pattern probably
supports near to slightly above normal rainfall.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 218 PM CDT Mon Jul 6 2020

The main forecast challenge remains on precipitation trends right
through Tuesday afternoon as several weather features combine with
daytime heating/humid conditions persist.

The 19Z MSAS surface analysis showed a weak cold front that
stretched from north-central MN southwest into southeast SD.
Otherwise, the surface features over the Great Lakes were rather
diffuse. Daytime heating, combined with a mid-level shortwave and
several outflow/lake breeze boundaries, had generated scattered
convection across much of WI this afternoon.

Ongoing convection will dissipate somewhat by mid-evening as we
lose daytime heating. However, the approach of the cold front,
coupled with another mid-level shortwave, will allow for
additional showers/thunderstorms to move through the forecast area
into the overnight hours. We will continue to watch for stronger
storms into this evening as shear increases a bit, especially
across northern WI. Exactly how far south the cold front can get
will determine how long to hang on precipitation chances
overnight. Northern WI should begin to dry out, but central/east-
central WI may be close enough to the front such that chance pops
would need to be carried well into the early morning hours. Min
temperatures to range from the lower to middle 60s north-central
WI, to around 70 degrees east-central WI.

The cold front is forecast to stall somewhere over southern WI on
Tuesday. Meanwhile, models show a shortwave trough to move into
the western Great Lakes region Tuesday afternoon. CAPE values
reach 1-2K J/KG during the afternoon with weak shear at 20-25
knots. Plenty of low-level moisture still in the vicinity with dew
points in the 60-70 degree range (highest central/east-central)
and PW values at around 1.5 inches over east-central WI.
Anticipate at least scattered showers/thunderstorms to develop,
primarily south of Highway 29. Northern WI will still see a chance
of showers/storms, but this activity to be more spotty in nature.
Do not expect the severe risk to be above marginal based on the
weak shear. Small hail, gusty winds and heavy rain will be
possible. Max temperatures to range from the lower 80s north-
central, upper 80s east-central WI (cooler lakeside).

.LONG TERM...Tuesday Night Through Monday
Issued at 218 PM CDT Mon Jul 6 2020

Diurnally driven convection on Tuesday could linger past 00Z, so
added slight chance PoPs for the evening. Diurnal destabilization
will probably support some convection on Wednesday, though
coverage will be limited by a lack of large scale support as
ridging shifts through the area. Stuck with the standard
initialization grids which had slight chance PoPs across north-
central Wisconsin, though may need to expand those to other areas
as the lake breeze or other local effects may be sufficient to
kick off isolated storms.

The potential for more widespread convection will be higher
Wednesday evening through Thursday evening as a frontal boundary
drops south into the area and a significant shortwave crosses the
region. Some of the ingredients for a more substantial severe
storm threat appear to be in place, though the latest runs of the
models don't appear especially ominous. The severe risk will
probably depend on smaller scale details of the pattern which are
still difficult to ascertain this far in advance.

Precipitation chances will be minimal Friday into the upcoming
weekend as the northwest upper flow develops and the reservoir of
very moisture rich air get shunted southwest of the area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1245 PM CDT Mon Jul 6 2020

Scattered thunderstorms will continue this afternoon due to a
combination of daytime heating, lake breeze boundaries, outflow
boundaries and the passage of a mid-level shortwave. While VFR
conditions to be the most prevalent at any one time, vsbys will
drop into the IFR/MVFR range under any of the storms as rainfall
will be very heavy, along with small hail and gusty winds.

A cold front is forecast to drop southeast into the area this
evening and keep a good chance for additional showers and
thunderstorms. Once this front sags south overnight, precipitation
should diminish, especially over northern WI. Once again, vsbys
could drop into the MVFR range under any storms.

The cold front is expected to stall over southern WI on Tuesday
and with more daytime heating and a mid-level shortwave trough to
move into the region in the afternoon, it looks like another round
of showers and thunderstorms will impact northeast WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Kallas
LONG TERM......Skowronski
AVIATION.......Kallas
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
222 PM CDT Mon Jul 6 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CDT Mon Jul 6 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected through mid-evening. A few
of the storms could be severe, with isolated damaging wind gusts,
hail, and torrential rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Hot and humid weather will continue through Thursday. Be sure to
stay hydrated and safe in the heat.

Isolated to scattered thunderstorms are expected at times through
the rest of the work week. The strongest storms will be capable
of producing briefly gusty winds and torrential rainfall.
Conditions may be favorable for severe storms on Thursday. Be sure
to monitor later forecasts for more detailed information.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward any reports of wind damage,
hail, or rainfall totals over an inch to the National Weather
Service in Green Bay.

LMZ521-522-541>543-071930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CDT Mon Jul 6 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Isolated thunderstorms are expected through mid-evening. Any of
these storms may pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Isolated to scattered thunderstorms are expected at times
through the rest of the work week. Any thunderstorms that develop
will pose a hazard to boaters on the lake and bay.

Kallas/Skowronski

In the hours before

Special weather statement, Jul 6, 3:31 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
331 PM CDT Mon Jul 6 2020

WIZ018-030-062130-
Marathon WI-Lincoln WI-
331 PM CDT Mon Jul 6 2020

...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL WISCONSIN...

At 330 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Abbotsford to near Greenwood to near
Whitehall. Movement was northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Abbotsford, Spencer, Birch Trails Girl Scout Camp, New Wood Wildlife
Area, Colby, Stratford, Edgar, Athens, Hamburg and Unity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4538 9004 4539 8963 4483 8999 4468 9028
      4468 9032
TIME...MOT...LOC 2030Z 241DEG 28KT 4493 9039 4478 9056 4441 9133

Kallas
Special weather statement, Jul 6, 3:47 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
347 PM CDT Mon Jul 6 2020

WIZ039-062115-
Brown WI-
347 PM CDT Mon Jul 6 2020

...SPECIAL WEATHER STATEMENT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Green Bay, moving east at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Green Bay, Bellevue Town, Oneida, De Pere, Ashwaubenon, Allouez,
Hobart, Leo Frigo Bridge and Lambeau Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4443 8819 4451 8819 4455 8801 4444 8796
      4439 8818
TIME...MOT...LOC 2047Z 253DEG 20KT 4444 8816

RDM
Local storm report, Jul 6, 3:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       EAGLE RIVER             45.91N 89.25W
07/06/2020  E2.00 INCH       VILAS              WI   AMATEUR RADIO

            TIME FRAME OF RAINFALL 1245 PM TO 215 PM.

&&

HYKIN
Special weather statement, Jul 6, 4:11 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
411 PM CDT Mon Jul 6 2020

WIZ037-038-062200-
Waupaca WI-Outagamie WI-
411 PM CDT Mon Jul 6 2020

...SPECIAL WEATHER STATEMENT...

At 410 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Clintonville to New London to
near Fremont. Movement was east at 10 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
New London, Weyauwega, Shiocton, Bear Creek, Northport, Sugar Bush
and Wolf River Bottoms Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4456 8850 4444 8854 4433 8869 4431 8893
      4441 8880 4453 8873
TIME...MOT...LOC 2110Z 257DEG 11KT 4450 8872 4440 8876 4433 8888

RDM
Special weather statement, Jul 6, 4:21 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Green Bay WI
421 PM CDT Mon Jul 6 2020

WIZ005-010-018-019-030-035-036-062215-
Langlade WI-Vilas WI-Wood WI-Marathon WI-Portage WI-Oneida WI-
Lincoln WI-
421 PM CDT Mon Jul 6 2020

...SCATTERED STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN...

At 418 PM CDT, Doppler radar was tracking scattered strong
thunderstorms over portions of north-central and central Wisconsin.
The most concentrated area of storms was along a line extending from
15 miles east of Dorchester to near Marshfield. Movement was
northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Rhinelander, Eagle River,
Marshfield, Weston, Merrill, Rib Mountain and Mosinee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4468 9032 4472 9021 4512 9009 4512 9004
      4598 9005 4598 8993 4613 8993 4609 8901
      4548 8905 4516 8932 4425 8972 4425 9032
TIME...MOT...LOC 2118Z 257DEG 22KT 4582 8959 4539 8999 4505 9002 4473
9013 4457 9064

Kallas
Local storm report, Jul 6, 4:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     TAUS                    44.18N 87.86W
07/06/2020                   MANITOWOC          WI   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

GENEB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:33 PM CDTSpecial Weather StatementGRBOutagamie42 min
Jul 6, 12:53 PM CDTSpecial Weather StatementGRBLanglade52 min
Jul 6, 1:28 PM CDTSpecial Weather StatementGRBForest47 min
Jul 6, 1:41 PM CDTSpecial Weather StatementGRBOconto49 min
Jul 6, 2:52 PM CDTSpecial Weather StatementGRBManitowoc38 min
Jul 6, 3:08 PM CDTSevere Thunderstorm WarningGRBBrown, Manitowoc20 min
Jul 6, 3:31 PM CDTSpecial Weather StatementGRBLincoln59 min
Jul 6, 3:47 PM CDTSpecial Weather StatementGRBBrown28 min
Jul 6, 4:11 PM CDTSpecial Weather StatementGRBOutagamie49 min
Jul 6, 4:21 PM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood54 min
Jul 6, 4:56 PM CDTSpecial Weather StatementGRBOneida, Vilas49 min
Jul 6, 5:24 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida28 min
Jul 6, 5:30 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano30 min
Jul 6, 5:50 PM CDTSevere Thunderstorm WarningGRBForest40 min
Jul 6, 5:56 PM CDTSevere Thunderstorm WarningGRBOneida34 min
Jul 6, 6:06 PM CDTSpecial Weather StatementGRBWaupaca54 min
Jul 6, 6:52 PM CDTSpecial Weather StatementGRBForest53 min
Jul 6, 6:57 PM CDTSpecial Weather StatementGRBPortage, Waupaca63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.